Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 30, NWS Milwaukee, WI

July 1, 20184 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 1, 2018, 2:43 PM CDT for 4 counties in Wisconsin. It was in force for 47 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 2:43 PM CDT (19:43 UTC)
Expired
Jul 1, 2018, 3:30 PM CDT
In force
47 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 68 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 2:43 PM CDTTSTM WND DMG2 Nne Menomonee Falls, WILARGE TREE DOWN. DELAYED REPORT.
Jul 1, 2:45 PM CDTTSTM WND DMG2 Ne Menomonee Falls, WITREE DAMAGE ONTO POWER LINES NEAR BEN FRANKLIN ELEMENTARY. RELAYED BY WISN. DELAYED REPORT.
Jul 1, 2:45 PM CDTTSTM WND GST 601 Se Germantown, WIAT HWY 145 AND MEQUON RD. SMALL BRANCHES DOWN AS WELL. DELAYED REPORT.
Jul 1, 2:52 PM CDTTSTM WND DMG1 Nw Thiensville, WITREES AND POWER LINES DOWN ACROSS THE THIENSVILLE AREA.
Jul 1, 2:52 PM CDTTSTM WND DMG1 Wsw Cedarburg, WITREES AND POWER LINES DOWN ACROSS THE SOUTHWEST SIDE OF CEDARBURG.
Jul 1, 2:54 PM CDTTSTM WND DMG1 Wsw Cedarburg, WIBACKYARD TENT BLOWN OVER FROM WINDS.
Jul 1, 2:57 PM CDTTSTM WND DMGGrafton, WITREE LIMB SNAPPED OFF OF TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WUUS53 KMKX 011943
SVRMKX
WIC079-089-131-133-012030-
/O.NEW.KMKX.SV.W.0030.180701T1943Z-180701T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
243 PM CDT SUN JUL 1 2018

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Ozaukee County in southeastern Wisconsin...
  Northwestern Milwaukee County in southeastern Wisconsin...
  Northeastern Waukesha County in southeastern Wisconsin...
  Southeastern Washington County in southeastern Wisconsin...

* Until 330 PM CDT.

* At 243 PM CDT, a severe thunderstorm was located near Menomonee
  Falls, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Northern Milwaukee, Brookfield, Menomonee Falls, Mequon, Brown
  Deer, Grafton, Cedarburg, Port Washington, Sussex, Saukville,
  Bayside, Thiensville, Belgium, Butler, River Hills, Lannon,
  Richfield, Colgate, Harrington Beach St Park and Hubertus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4336 8786 4326 8789 4320 8788 4308 8812
      4321 8827 4354 8782 4354 8779 4355 8779
      4348 8778
TIME...MOT...LOC 1943Z 229DEG 38KT 4321 8811 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
5 follow-up statements
711 
WWUS53 KMKX 011950
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
250 PM CDT SUN JUL 1 2018

WIC079-089-131-133-012030-
/O.CON.KMKX.SV.W.0030.000000T0000Z-180701T2030Z/
Ozaukee WI-Milwaukee WI-Waukesha WI-Washington WI-
250 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR OZAUKEE...NORTHWESTERN MILWAUKEE...NORTHEASTERN WAUKESHA AND
SOUTHEASTERN WASHINGTON COUNTIES...

At 250 PM CDT, a severe thunderstorm was located near Mequon, moving
northeast at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Northern Milwaukee, Brookfield, Menomonee Falls, Mequon, Brown Deer,
Grafton, Cedarburg, Port Washington, Sussex, Saukville, Bayside,
Thiensville, Belgium, Butler, River Hills, Lannon, Richfield,
Colgate, Harrington Beach St Park and Hubertus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4336 8786 4326 8789 4320 8788 4308 8812
      4321 8827 4354 8782 4354 8779 4355 8779
      4348 8778
TIME...MOT...LOC 1950Z 226DEG 37KT 4324 8807 

HAIL...<.75IN
WIND...70MPH
 
$$

WOOD
439 
WWUS53 KMKX 012000
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
300 PM CDT SUN JUL 1 2018

WIC079-131-133-012009-
/O.CAN.KMKX.SV.W.0030.000000T0000Z-180701T2030Z/
Milwaukee WI-Waukesha WI-Washington WI-
300 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MILWAUKEE...
NORTHEASTERN WAUKESHA AND SOUTHEASTERN WASHINGTON COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4336 8786 4326 8789 4324 8789 4320 8788
      4319 8790 4319 8806 4336 8806 4337 8804
      4338 8804 4354 8782 4354 8779 4348 8778
TIME...MOT...LOC 1959Z 228DEG 48KT 4333 8793 

$$

WIC089-012030-
/O.CON.KMKX.SV.W.0030.000000T0000Z-180701T2030Z/
Ozaukee WI-
300 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR OZAUKEE COUNTY...

At 259 PM CDT, a severe thunderstorm was located over Grafton, moving
northeast at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Mequon, Brown Deer, Grafton, Cedarburg, Port Washington, Saukville,
Bayside, Thiensville, Belgium and Harrington Beach St Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4336 8786 4326 8789 4324 8789 4320 8788
      4319 8790 4319 8806 4336 8806 4337 8804
      4338 8804 4354 8782 4354 8779 4348 8778
TIME...MOT...LOC 1959Z 228DEG 48KT 4333 8793 

HAIL...<.75IN
WIND...70MPH
 
$$

WOOD
423 
WWUS53 KMKX 012013
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
313 PM CDT SUN JUL 1 2018

WIC089-012030-
/O.CON.KMKX.SV.W.0030.000000T0000Z-180701T2030Z/
Ozaukee WI-
313 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL OZAUKEE COUNTY...

At 311 PM CDT, a severe thunderstorm was located over Port
Washington, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect damage to roofs, siding, and trees.

At 252 PM CDT, emergency management reported several trees and power 
lines down in the southwest side of Cedarburg, and in the 
Thiensville area. 

Locations impacted include...
Mequon, Brown Deer, Grafton, Cedarburg, Port Washington, Saukville,
Bayside, Thiensville, Belgium and Harrington Beach St Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4336 8786 4326 8789 4324 8789 4320 8788
      4319 8790 4319 8802 4329 8799 4336 8806
      4337 8804 4338 8804 4354 8782 4354 8779
      4348 8778
TIME...MOT...LOC 2011Z 230DEG 38KT 4342 8786 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
310 
WWUS53 KMKX 012021
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
321 PM CDT SUN JUL 1 2018

WIC089-012030-
/O.CON.KMKX.SV.W.0030.000000T0000Z-180701T2030Z/
Ozaukee WI-
321 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN OZAUKEE COUNTY...

At 321 PM CDT, a severe thunderstorm was located near Belgium, or 9
miles north of Port Washington, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect damage to roofs, siding, and trees.

At 252 PM CDT, emergency management reported several trees and power 
lines down in the southwest side of Cedarburg, and in the 
Thiensville area. 

Locations impacted include...
Port Washington, Belgium and Harrington Beach St Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4339 8784 4337 8786 4345 8793 4354 8782
      4354 8779 4348 8778
TIME...MOT...LOC 2021Z 230DEG 33KT 4351 8779 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
077 
WWUS53 KMKX 012026
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
326 PM CDT SUN JUL 1 2018

WIC089-012035-
/O.EXP.KMKX.SV.W.0030.000000T0000Z-180701T2030Z/
Ozaukee WI-
326 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZAUKEE COUNTY
WILL EXPIRE AT 330 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4339 8784 4337 8786 4345 8793 4354 8782
      4354 8779 4348 8778
TIME...MOT...LOC 2025Z 229DEG 38KT 4353 8776 

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:23 PM CDT, 20 minutes earlier.

Area forecast discussion, Jul 1, 2:23 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
223 PM CDT Sun Jul 1 2018

.DISCUSSION...

Rest of this afternoon into tonight - Confidence...Medium
Will let Excessive Heat Warning drop off at 4 pm here with
increasing shower/thunderstorm threat/cloud cover. Mid level
energy continues to pivot to our northeast with best dynamics and
0-6km shear to our north though the northern cwa is closer to the
better energy. Plenty of instability ahead of the front. Meso
progs continue to bring these storms across the cwa by 22 or 23z.
Then another small chance of additional showers or a pop up storm
with lower level wind shift line. The winds then do shift westerly
bringing in clearing skies.

Monday - Confidence...Medium
Surface ridging looks to be dominant. Airmass much more
comfortable with somewhat cooler air and much lower dew points. 925
temps will be lower in the 20-22c range.

Monday night and Tuesday...Forecast Confidence Is Medium.

A strong, west/southwest upper flow will extend across the U.S.
Canadian border areas, with an upper ridge across the ohio River
valley. *50 mb winds become more south on Tuesday, as the
Very warm and more humid air begins to return mainly west areas.

Increasing CAPE of 500 to 1000 Joules/kg also returns west, but
any forcing is weak, as surface high pressure remains over the
Great Lakes.

Independence Day and evening...Forecast Confidence Is Medium.

The mid/upper ridge pushes into southern Wisconsin a little more
with thee upper jet across southern Canada.

Very warm and more humid air will return. Instability and
increasing CAPE also return, especially west areas, but forcing
remains weak. A few models are showing some thunderstorms along
the lake breeze front, but this is often overdone.

Thursday Through Sunday...Forecast confidence is medium:

Models are showing a rather strong shortwave in the northern
stream jet across south central Canada north of lake Superior late
Wednesday night and Thursday morning, so we will have a chance of
thunderstorms with a weak cold front later Thursday and Thursday
night.

Surface high pressure builds across the lake Superior area Friday
and is centered over the Great lakes Saturday.

Temperatures should reach up near 90 once again Thursday (with
heat indices pushing 100). Then temperatures should cool back a
few degrees Friday and Saturday, somewhat closer to normal values
for early July.

As the high shifts a little east Sunday, a weak south flow is
expected to warm temperatures again.

&&

.AVIATION(21Z TAFS)...Low pressure passing to the north with
broken convection ahead of the cold front. Gusty southerly winds
will be shifting to the west early. Better dynamics/shear focusing
best severe potential to the north of TAF sites. Meso models
hinting at some renewed shower potential early this evening. High
pressure proggd to settle in for Monday with quiet conditions and
a lighter wind regime.

&&

.MARINE...No changes planned to Small Craft Advisory. A gusty
southerly wind regime will shift to the southwest then west this
evening in the wake of a frontal passage. A period of storms will
also affect the nearshore waters the rest of this afternoon.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 4 PM CDT this afternoon for WIZ065-
     066-070>072.

LM...Small Craft Advisory until 7 PM CDT this evening for LMZ644>646.

     Small Craft Advisory until 10 PM CDT this evening for LMZ643.

&&

Tonight/Monday and Aviation/Marine...Collar
Monday Night through Sunday...Hentz
Hazardous weather outlook, Jul 1, 12:17 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
1217 PM CDT Sun Jul 1 2018

WIZ046-047-051-052-056>060-062>072-021730-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1217 PM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

An Excessive Heat Warning remains in effect for Milwaukee,
Waukesha, Walworth, Racine and Kenosha counties. The heat index
will range from 97 to 102. Cooler weather arrives in the wake of
a cold front this evening.

Thunderstorms are likely this afternoon into early this evening. A
Tornado Watch is in effect for all of southern Wisconsin until 7
pm. Severe thunderstorms including damaging winds, large hail and
tornadoes are all possible.

There is a moderate swim risk today for beaches in Sheboygan and
Ozaukee County. Breaking waves and currents are expected. Stay
away from dangerous areas like piers, breakwalls, and river
outlets.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There are chances for thunderstorms at times Wednesday into early
Friday.

Heat index values could approach 100 degrees on Independence Day
and again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon.

LMZ643>646-021730-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1217 PM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect from later this morning
into this evening due to gusty southerly winds. The highest waves
will be toward Sheboygan and out toward open water.

A Tornado Watch is in effect until 7 pm. Severe thunderstorms
including damaging winds, large hail and waterspouts are all
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There are chances for thunderstorms at times Wednesday through
early Friday.

Collar
www.weather.gov/mkx

In the hours before

Special weather statement, Jul 1, 2:04 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
204 PM CDT SUN JUL 1 2018

WIZ068-069-011945-
Green-Rock-
204 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREEN AND
NORTHWESTERN ROCK COUNTIES...

At 204 PM CDT, a strong thunderstorm was located near Brodhead,
moving northeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Janesville, Milton, Edgerton, Evansville, Brodhead, Orfordville,
Albany, Footville, Lake Koshkonong, Fulton, Magnolia, Hanover,
Cooksville, Juda and Indianford.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4250 8951 4256 8960 4261 8960 4285 8930
      4285 8898 4278 8889 4250 8933
TIME...MOT...LOC 1904Z 224DEG 42KT 4256 8944

SPM
Special weather statement, Jul 1, 2:17 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
217 PM CDT SUN JUL 1 2018

WIZ063-064-069-011945-
Rock-Jefferson-Dane-
217 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROCK...SOUTHEASTERN
DANE AND SOUTHWESTERN JEFFERSON COUNTIES...

At 217 PM CDT, a strong thunderstorm was located near Evansville,
moving northeast at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Stoughton, Fort Atkinson, Jefferson, Lake Mills, Edgerton,
Evansville, Deerfield, Cambridge, Lake Ripley, Lake Koshkonong,
Fulton, Albion, Utica, Rockdale, Busseyville, Cooksville and
Indianford.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4279 8937 4284 8937 4317 8903 4298 8876
      4269 8923
TIME...MOT...LOC 1917Z 223DEG 33KT 4281 8925

SPM
Special weather statement, Jul 1, 2:20 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
220 PM CDT SUN JUL 1 2018

WIZ064-065-011945-
Waukesha-Jefferson-
220 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAUKESHA COUNTY...

At 219 PM CDT, a strong thunderstorm was located over Dousman, or
near Wales, moving northeast at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Waukesha, Brookfield, Menomonee Falls, Pewaukee, Sussex, Hartland,
Delafield, Wales, Okauchee Lake, Oconomowoc, Merton, Dousman, North
Prairie, Lannon, Nashotah, Oconomowoc Lake, Chenequa, Stone Bank,
Genesee Depot and North Lake.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4287 8843 4295 8856 4319 8840 4319 8807
      4317 8807
TIME...MOT...LOC 1919Z 218DEG 45KT 4301 8844

WOOD
Special weather statement, Jul 1, 2:33 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
233 PM CDT SUN JUL 1 2018

WIZ059-060-065-066-012015-
Waukesha-Milwaukee-Washington-Ozaukee-
233 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OZAUKEE...
NORTHWESTERN MILWAUKEE...NORTHEASTERN WAUKESHA AND SOUTHEASTERN
WASHINGTON COUNTIES...

At 233 PM CDT, a strong thunderstorm was located over Merton, or over
Hartland, moving northeast at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Northern Milwaukee, Waukesha, Wauwatosa, Brookfield, Menomonee Falls,
Mequon, Pewaukee, Brown Deer, Grafton, Cedarburg, Sussex, Hartland,
Jackson, Bayside, Thiensville, Merton, Butler, River Hills, Lannon
and Richfield.

LAT...LON 4298 8823 4319 8842 4340 8809 4329 8790
      4324 8791 4321 8790 4319 8790
TIME...MOT...LOC 1933Z 223DEG 33KT 4312 8832

SPM
Special weather statement, Jul 1, 2:36 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
236 PM CDT SUN JUL 1 2018

WIZ047-051-058-012015-
Dodge-Green Lake-Fond Du Lac-
236 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREEN LAKE...
CENTRAL FOND DU LAC AND NORTHWESTERN DODGE COUNTIES...

At 236 PM CDT, a strong thunderstorm was located 7 miles west of
Waupun, moving northeast at 50 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, North Fond Du Lac, Oakfield,
Rosendale, Brandon, Southern Lake Winnebago, Taycheedah, Lamartine,
Fox Lake, Alto, Fairwater, Peebles, Atwater, Astico, Oak Center,
Lagoda and West Rosendale.

LAT...LON 4379 8824 4343 8895 4358 8901 4363 8901
      4363 8903 4366 8904 4390 8865 4389 8841
      4394 8840 4394 8839
TIME...MOT...LOC 1936Z 233DEG 45KT 4362 8888

SPM
Special weather statement, Jul 1, 2:39 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
239 PM CDT SUN JUL 1 2018

WIZ058-063-064-069-012030-
Dodge-Rock-Jefferson-Dane-
239 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DANE...CENTRAL
JEFFERSON AND SOUTH CENTRAL DODGE COUNTIES...

At 239 PM CDT, a strong thunderstorm was located over Cambridge, or 9
miles north of Edgerton, moving northeast at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Watertown, Fort Atkinson, Jefferson, Lake Mills, Johnson Creek,
Deerfield, Cambridge, Lac La Belle, Lake Ripley, Lake Koshkonong,
Ixonia, Lebanon, Milford, Utica, Richwood, Clyman, Rockdale,
Busseyville, Hubbleton and Pipersville.

LAT...LON 4284 8901 4297 8918 4335 8874 4320 8853
      4312 8854
TIME...MOT...LOC 1939Z 225DEG 39KT 4296 8902

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:22 PM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake38 min
Jun 30, 7:38 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette52 min
Jun 30, 8:19 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 30, 8:31 PM CDTSpecial Weather StatementMKXJefferson, Rock44 min
Jun 30, 9:22 PM CDTAreal Flood AdvisoryMKXDane34 min
Jun 30, 10:09 PM CDTSpecial Weather StatementMKXDane, Green21 min
Jun 30, 11:19 PM CDTSpecial Weather StatementMKXGreen26 min
Jul 1, 2:14 AM CDTSmall Craft AdvisoryMKX20 hr
Jul 1, 1:10 PM CDTSevere Thunderstorm WarningMKXMarquette35 min
Jul 1, 1:37 PM CDTSpecial Weather StatementMKXGreen Lake23 min
Jul 1, 1:51 PM CDTSpecial Weather StatementMKXWalworth39 min
Jul 1, 1:55 PM CDTSpecial Weather StatementMKXWaukesha35 min
Jul 1, 2:04 PM CDTSpecial Weather StatementMKXRock41 min
Jul 1, 2:17 PM CDTSpecial Weather StatementMKXJefferson28 min
Jul 1, 2:20 PM CDTSpecial Weather StatementMKXWaukesha25 min
Jul 1, 2:33 PM CDTSpecial Weather StatementMKXWaukesha42 min
Jul 1, 2:36 PM CDTSpecial Weather StatementMKXFond du Lac39 min
Jul 1, 2:39 PM CDTSpecial Weather StatementMKXJefferson51 min
Jul 1, 2:47 PM CDTSpecial Marine WarningMKX58 min
Jul 1, 2:51 PM CDTSpecial Weather StatementMKXWashington24 min
Jul 1, 2:56 PM CDTSpecial Weather StatementMKXJefferson49 min
Jul 1, 3:11 PM CDTSpecial Weather StatementMKXSheboygan34 min
Jul 1, 3:18 PM CDTSpecial Weather StatementMKXDodge27 min
Jul 1, 3:23 PM CDTSpecial Marine WarningMKX37 min
Jul 1, 3:23 PM CDTSevere Thunderstorm WarningMKXSheboygan19 min
Jul 1, 3:26 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington36 min
Jul 1, 3:30 PM CDTSpecial Weather StatementMKXMilwaukee30 min
Jul 1, 3:32 PM CDTSpecial Weather StatementMKXMilwaukee28 min
Jul 1, 3:36 PM CDTSpecial Weather StatementMKXWaukesha39 min
Jul 1, 3:41 PM CDTSpecial Marine WarningMKX64 min
Jul 1, 3:41 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee19 min
Jul 1, 3:44 PM CDTSpecial Weather StatementMKXWalworth31 min
Jul 1, 3:51 PM CDTSpecial Weather StatementMKXSheboygan39 min
Jul 1, 4:12 PM CDTSpecial Marine WarningMKX33 min
Jul 1, 4:13 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine17 min
Jul 1, 4:22 PM CDTSpecial Weather StatementMKXSheboygan23 min
Jul 1, 4:41 PM CDTSpecial Weather StatementMKXMilwaukee34 min
Jul 1, 4:47 PM CDTSpecial Marine WarningMKX58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.